# SDR ASOA2016021014534

- Difficulty date: February 10, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,229 hours, 28,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA CARGO FLOOR TRACKS CORRODED FROM FS 559+86-559+122, LBL9.  EVALUTED 2EA CARGO FLOOR TRACKS AT DISCREPANT LOCATIONS AND FOUND OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-51-49-01 AND 53-61-49-01, FIG 101.  REMOVED 2EA CORRODED CARGO TIE DOWN TRACKS AS NEEDED REF AMM 53-00-49-000-801.  REPLACED 2EA CARGO TIE DOWN TRACKS IAW AMM 53-00-49-400-801. COMPLIED WITH ECTC REO 601R-53-00-485.  FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.
